# SDR DHL2008760001

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS WELL AREA, RT LWR TORQUE BOX AT STA 1223 PREVIOUS REPAIR ON WORK PLATFORM WEB IS CRACKED BEYOND STOP DRILLED HOLES.  CUT-OUT DAMAGED AREA APPROX DIM 5 1/2 INCH BY 6 INCH.  FAB REPAIR DOUBLER FROM 7075-T6 .0.40 INCH PO NR 9006639 APPROX DIM 10 INCH BY 9 1/2 INCH AND INSTALLED REPAIR DOUBLER AT AFT AIRSTAIRS BS 1223 IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 6 AND SRM 51-30-2.
